On the Existence of Optimal Spaces for Nonlinear Functional Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 849-851
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_6_a17,
author = {V. G. Zamuraev},
title = {On the {Existence} of {Optimal} {Spaces} for {Nonlinear} {Functional} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {849--851},
year = {2002},
volume = {38},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_6_a17/}
}
V. G. Zamuraev. On the Existence of Optimal Spaces for Nonlinear Functional Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 6, pp. 849-851. http://geodesic.mathdoc.fr/item/DE_2002_38_6_a17/